Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Rayleigh function

Author: Nand Kishore
Journal: Proc. Amer. Math. Soc. 14 (1963), 527-533
MSC: Primary 33.25
MathSciNet review: 0151649
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    D. H. Lehmer, Zeros of the Bessel function ${J_v}(x)$, Math. Comp. 1 (1943-1945), 405-407.
  • D. H. Lehmer, On the maxima and minima of Bernoulli polynomials, Amer. Math. Monthly 47 (1940), 533–538. MR 2378, DOI
  • D. H. Lehmer, Lacunary recurrence formulas for the numbers of Bernoulli and Euler, Ann. of Math. (2) 36 (1935), no. 3, 637–649. MR 1503241, DOI
  • E. Lucas, Theorie des nombres. N. Nielsen, Traité elementaire des nombres des Bernoulli.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society